Article

Expanding the Applicability of High-Order Traub-Type Iterative Procedures

Journal ar
Journal of Optimization Theory and Applications
  • Volumen: 161
  • Número: 3
  • Fecha: 01 January 2014
  • Páginas: 837-852
  • ISSN: 15732878 00223239
  • Source Type: Journal
  • DOI: 10.1007/s10957-013-0440-3
  • Document Type: Article
  • Publisher: Springer New York LLCjournals@springer-sbm.com
We propose a collection of hybrid methods combining Newton's method with frozen derivatives and a family of high-order iterative schemes. We present semilocal convergence results for this collection on a Banach space setting. Using a more precise majorizing sequence and under the same or weaker convergence conditions than the ones in earlier studies, we expand the applicability of these iterative procedures. © 2013 Springer Science+Business Media New York.

Author keywords

    Indexed keywords

      Funding details